# SDR JJBA20220316044

- Difficulty date: March 16, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT LAV FLOOR SUPPORT HAS SIGNS OF CORROSION FR 59-61+5 STR 17R. REMOVED AND REPLACED GUSSET
